MathSciNet Relay Station
MathSciNet bibliographic data
MR2358491 (2009c:35410) 35Q53 (35B35 35Q51 76B25 76B55 76E07 76U05)
Liu, Yue; Ohta, Masahito Stability of solitary waves for the Ostrovsky equation. Proc. Amer. Math. Soc. 136 (2008), no. 2, 511–517 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement